EconPapers    
Economics at your fingertips  
 

Series expansions for convolutions of Pareto distributions

Christian Yann Robert and Quang Huy Nguyen
Additional contact information
Christian Yann Robert: LSAF - Laboratoire de Sciences Actuarielle et Financière - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon
Quang Huy Nguyen: LORIA - Laboratoire Lorrain de Recherche en Informatique et ses Applications - Inria - Institut National de Recherche en Informatique et en Automatique - UL - Université de Lorraine - CNRS - Centre National de la Recherche Scientifique

Post-Print from HAL

Date: 2015-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in Statistics & Risk Modeling with Applications in Finance and Insurance, 2015, 32 (1), ⟨10.1515/strm-2014-1168⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02006775

DOI: 10.1515/strm-2014-1168

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-02006775